# SDR QR9R2022111500001

- Difficulty date: November 15, 2022
- Submitted: November 15, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720169138
- Aircraft time: 3,648 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: B642M1012201
- Part serial: 2837
- Condition: Out Of Tolerance
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTED BOLT WAS RECEIVED FROM SUPPLY OUT OF TOLERANCE. MINIMUM LIMIT FOR OUTSIDE DIAMETER IS 0.038" IAW AMM 64-20-00, 6-3 F1 D.2.C. SHANK OUTSIDE DIAMETER OF BOLT MEASURED 0.3737".
